MathSciNet Relay Station
MathSciNet bibliographic data
MR2814335 93A14 (34D06 93A13 93B52 93D05)
Cai, N.; Xi, J.-X.; Zhong, Y.-S. Swarm stability of high-order linear time-invariant swarm systems. IET Control Theory Appl. 5 (2011), no. 2, 402–408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement